Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Will taking herbal life weight loss products affect my periods ?

Hi i started taking Herbal life products today and i am on menofeme pills (contraceptive pills). Will taking herbal life weight loss products affect my periods ?
Asked On : Mon, 28 Mar 2011
Answers:  3 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
What kind of things are you using for weight loss? Because by saying herbal we can't rely that it will be 100% herbal so use it but if you feel any unwanted change in body then discontinue it. You can contact me on
Answered: Fri, 12 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As herbal life is ayurvedic preparation and taking oral contraceptive.
We do not know about drug interaction between these two.
I do not of opinion to take both medicines.
Ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
  User's Response
hello ..

‘Welcome to HealthcareMagic Forum’.

if you are using completely herbal life products for weight loss.. then it will not affect your periods in any way

wishing you good health
god bless..
Answered: Mon, 28 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor